# SDR ASOA03602

- Difficulty date: November 24, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4874 - DURING APPROACH INTO TYS FROM ATL, THE CREW RECEIVED A FLAPS UNLOCK MESSAGE.  IN COMPLIANCE WITH THE PILOT'S OPERATING HANDBOOK, THEY COMPLETED A GO AROUND AND PERFORMED A ZERO FLAPS LANDING.  DUE TO WEATHER CONDITIONS, AS A PRECAUTION THE CREW REQUESTED EMERGENCY VEHICLES BE ON STAND-BY.  THE AIRCRAFT LANDED SAFELY IN TYS.  MAINTENANCE REMOVED AND REPLACED THE FLAP VALVE BLOCK, FLAP ACTUATORS AND TWO OF THE FLAP ACTUATOR HOSES ON THE LEFT OUTBOARD SIDE.  OPS AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
